# SDR CA150817011

- Difficulty date: August 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,289 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4309SN13070917
- Condition: Failed
- Location: Right
- Part time: 1,111 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RIGHT MAGNETO FAIL. SPARK PLUGS CLEANED ENGINE STARTED AND FOUND ENGINE CUT OUT WHEN RIGHT MAG CHECK. MAGNETO REPLACED SERVICEABLE UNIT, AIRCRAFT RELEASED. MAGNETO BEING SENT FOR INSPECTION AND REPAIR.
